# SDR ASOA2018092855230

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: B0808006A05
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10065CARE JOB# 710065MOD5 OP# 105: TERMINAL MODULE RAIL LOCATED AT 774, RBL 27 CANNOT BE REACHED BY THE EXISTING WIRE LOOM AFTER INCORPORATIO OF SB 670SH-53-042.  C/A: REPAIRED IAW EC/TC SNIEO KSH670-35829-S46 AND BOMBARDIER SNIEO KSH670-35829-S46, DATED 04/16-2014 AS WRITTEN.
